| Model Number |
1897200 |
| Medical Device Problem Codes |
Overheating of Device (1437); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3:product analysis found motor cable assembly found faulty.Hi-pot test fail.Blade/bur not rotating.Unable to perform temperature test as blade was not rotating.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that pre-operative, the blades were not rotating in the handpiece.There was no patient impact.Additional information received, during testing it took less than a minute to overheat.The device was running at 3000rpm in oscillating mode with no irrigation being used.